Acef 200 MG Tablet
Acef 200 MG Tablet is used to treat infections such as bronchitis (infection of the air tubes to the lungs), gonorrhea (a sexually transmitted disease) and infections of ear, throat, tonsils etc. This medication also treats the common cold and urinary tract infections.
This medicine only treats bacterial infections and doesn’t work for viral infections like flu. It works as an antibiotic by stopping the growth of bacteria and also killing it. Acef 200 MG Tablet usually taken at intervals of 12 or 24 hours. It should be taken at the same time every day. If you miss a dose, it’s better to skip that dose if it’s already too late. Overdosing can cause harmful effects in your body.
It is important to check all the ingredients before the medication. It can help you avoid having allergic reactions later in case you are allergic to any of the ingredients. This medication can be harmful to pregnant women. Hence if you are pregnant or planning to get pregnant soon, don’t take Acef 200 MG Tablet.
It is best to get approval from the doctor regarding the safety of this medication. Thus notify you doctor if you are:
- Taking any prescribed drugs or dietary supplements.
- Having any history of liver disease or kidney problems.
This medication can cause certain side effects too. Some common side effects are: diarrhea, stomach pain, gas, heartburn, nausea and vomiting. These side effects usually go away on their own. But if these symptoms are severe, you should take medical help.
However, some side effects can be serious and calls for immediate medical attention. These are : stomach cramps, rash, itching, hives, difficulty in breathing, wheezing, swelling of face, tongue throat etc. Acef 200 MG Tablet should be stored in a tightly closed container. Store it at room temperature and away from excess heat. Keep them out of the reach of children.
How long is the duration of effect?It is excreted in urine and feces and the effect lasts for a duration of up to 20 to 36 hours.
What is the onset of action?The peak effect of this medicine can be observed within 2 to 3 hours of administration via intramuscular injection.
Are there any pregnancy warnings?Limited data is available on the use of this medication in pregnant women. Use only if clearly needed when benefits overweigh the risk.
Is it habit forming?No habit forming tendency has been reported.
Are there any breast-feeding warnings?This medicine can be taken by women who are breastfeeding. Small amounts of medicine are excreted through human breast milk. Monitoring of undesired effects like diarrhea and thrush is necessary.
Does this affect kidney function?Dose adjustment is needed in case of renal impairment.
Are there any missed dose instructions?The missed dose should be taken as soon possible. It is advisable to skip the missed dose if it's already time for your next scheduled dose.
Are there any overdose instructions?Seek emergency medical treatment or contact the doctor in case of overdose.
Acef 200 MG Tablet belongs to the third-generation cephalosporins. It works as a bactericidal by binding to the penicillin-binding proteins and inhibits the bacterial cell wall synthesis. This, in turn, inhibits the final Transpeptidation step of peptidoglycan synthesis in bacterial cell walls, thus inhibiting cell wall biosynthesis. Bacteria eventually lyse due to ongoing activity of cell wall autolytic enzymes (autolysins and murein hydrolases) while cell wall assembly is arrested.
Whenever you take more than one medicine, or mix it with certain foods or beverages, you"re at risk of a drug interaction.
Interaction with Alcohol
Interaction with Lab Test
Interaction with Medicine
Cholera VaccineAvoid cholera vaccine if the patient has taken Acef 200 MG Tablet within 14 days before vaccination. Usage of other antibiotics and vaccines should be reported to the doctor.
Ethinyl EstradiolThe desired effect of contraceptive pills will not be achieved if these medicines are taken together. Appropriate dose adjustments or replacement of the medicine should be made under the doctor's supervision.
AmikacinYou may experience nausea or vomiting, increased or decreased urination, sudden weight gain, and fluid retention if these medicines are taken together. This interaction is more likely to occur if you have a kidney disease. Regular kidney function tests are to be performed and appropriate dose adjustments or replacement of the medicine should be made under the doctor's supervision.
CyclosporineYou may experience vomiting, diarrhea, dizziness and headache if these medicines are used together. Regular kidney function tests are to be performed and appropriate dose adjustments or replacement of the medicine should be made under the doctor's supervision.
Interaction with Disease
ColitisAvoid taking this medicine if it leads to severe diarrhea, abdominal pain or blood in stools. Inform the doctor if you have any gastrointestinal diseases. Drink adequate amount of water to prevent dehydration.
Seizure DisordersUse with caution if you have any seizure disorder or a family history of seizures. Discontinue if seizure is due to Acef 200 MG Tablet. Start with appropriate Anticonvulsant medicine if it is clinically indicated.
Interaction with Food
Ques: What is Acef 200 MG Tablet?
Ques: What are the uses of Acef 200 MG Tablet?
Ques: What are the Side Effects of Acef 200 MG Tablet?
Ques: What are the instructions for storage and disposal Acef 200 MG Tablet?
Ques: Will Acef 200 MG Tablet work for treating cold and flu?
Ques: Is there any special dietary instruction which I should follow?
Ques: Is Acef 200 MG Tablet can be used to treat diarrhoea?
Ques: Is it safe to give Acef 200 MG Tablet to infants?
Ques: Does Acef 200 MG Tablet is a penicillin variant?
Ques: Does Acef 200 MG Tablet cause loose-motion?
Ques: Is constipation associated with Acef 200 MG Tablet?
Ques: Does Acef 200 MG Tablet interact with contraception?
Ques: Can I take acetaminophen along with Acef 200 MG Tablet?
Ques: How long does Acef 200 MG Tablet take to work?
Ques: What if I do not get better after using Acef 200 MG Tablet?
Lybrate is a medium to provide our audience with the common information on medicines and does not guarantee its accuracy or exhaustiveness. Even if there is no mention of a warning for any drug or combination, it never means that we are claiming that the drug or combination is safe for consumption without any proper consultation with an expert.
Lybrate does not take responsibility for any aspect of medicines or treatments. If you have any doubts about your medication, we strongly recommend you to see a doctor immediately.